# SDR AALA202410214941

- Difficulty date: October 11, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 67,471 hours, 28,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON  PASSENGER CABIN FLOOR STRUCTURE WEB AT STA 992.5, LBL 46. REPAIRED WEB PER EA 358799.
